Alert archive / New York / Areal Flood Warnings in 2020

Areal Flood Warning 6, NWS Buffalo, NY

July 16, 20204 counties in New York

NWS Buffalo, NY issued this areal flood warning at Jul 16, 2020, 5:49 PM EDT for 4 counties in New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2020, 5:49 PM EDT (21:49 UTC)
Expired
Jul 16, 2020, 8:45 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 29 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jul 16, 5:30 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 16, 5:30 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
530 PM EDT Thu Jul 16 2020

.SYNOPSIS...
Strong thunderstorms over parts of the region late this afternoon
and evening will give way to scattered showers tonight as a series
of fronts will push through. After a transition day on Friday, mid
summer heat and humidity can then be expected for the upcoming
weekend. In fact, heat advisories may be required for parts of the
area by Sunday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Strong to severe thunderstorms this afternoon and evening..

The well defined MCV that passed over western Lake Erie early this
afternoon, has made its way into the North Country this evening. This
feature will push a series of weak fronts across our region today.
Of greater concern is the convection that has blossomed this
afternoon in the wake of the initial area of showers and storms.

Greatest risk for strong to severe storms continues into early this
evening. Strong winds aloft tied to the MCV results in effective
shear over 40 kts which is strong for middle of summer with low-
level shear 25-30+kts also strong. The shear combined with
seasonable instability (highs in the mid 80s with dewpoints in the
mid 60s) with MLCAPES 1000-1500j/kg and DCAPES to around 1000j/kg
sets the stage for storms with damaging winds the primary threat,
but not the only threat. Within slight risk over WNY, SPC probs have
WNY in a 5 pct risk for tornado (increased from ydy) which is pretty
rare for our severe weather season. Looking at parameters specific
to forecasting tornado potential (STP, LCL, effective helicity) we
are looking to be on the high end for past tornado days in WNY.
Continue to mention this risk in the HWO. It certainly looks
justified. Best potential will be mid to late afternoon as storms
will initially be discrete with possible supercells. Eventually
though given the strong 0-1km shear and the approaching front,
storms should become linear as they move east toward Genesee valley
and perhaps western Finger Lakes/SE Lake Ontario region with gusty
to damaging winds the prime threat. Finally, torrential downpours
will be likely in any storm as PWATS surge to over 2 inches. Storms
will be moving, so would likely need to have training storms for
larger flooding risk.

Expect clusters of diminishing thunderstorms to rumble toward the
North County through this evening while diminishing over WNY and
Genesee valley. Showers will diminish further overnight as cool and
moist air works in behind the front. Based on upstream trends behind
the low this morning, could see low stratus and fog later tonight
with dense fog possible in typically prone valleys of the Southern
Tier. Lows tonight in the mid 60s to around 70F.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cold front will continue to slowly work its way west to east across
the forecast region on Friday, pushing east of the region by mid
afternoon. Additionally, any remaining showers (and storms east of
Lake Ontario) will taper off in a similar manner. High temperatures
Friday will warm up into the low to mid 80s region wide.

In wake of the cold frontal passage, weak upper level ridging and
surface high pressure will be the dominating features Friday night
through Saturday night, providing dry weather during this time. Warm
air advection will begin to increase Saturday, which will increase
temperatures into the mid to upper 80s, with a few locations along
the Genesee Valley and Northern Finger Lakes regions reaching low
90s. While temperatures will be on the rise, humidity will remain
bearable. This should preclude the need for any heat headlines,
since heat indices should remain below the 95F threshold.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Sunday will be the warmest day of the period, along with a marked
increase in humidity levels. The first half of the day should remain
dry, before the chance for a few showers and storms well ahead of an
approaching cold front will increase from northwest to southeast
across the region later in the afternoon lasting into the evening.
Though the major story of the day will be the heat and increased
humidity for the later half of the weekend. 850mb temperatures rise
up into the +20C over the region, which will act to increase
temperatures into the low to mid 90s across much of the lower
terrain south of Lake Ontario, with upper 80s elsewhere. The
combination of these temperatures and dewpoint temperatures rising
into the upper 60s and low 70s will LIKELY necessitate the need for
heat headlines across the Lake Plains, Genesee Valley and Finger
Lakes region as heat indices approach near 100F.

A better chance for showers and storms will come late Sunday/Sunday
night as a weak front crosses the region, sandwiching our area
between strong upper level ridging to the south and broad upper
level troughing across the upper Great Lakes and southeastern
Canada. In response, mid-level flow will strengthen, but with no
pronounced disturbances set to move through the upper level regime
the forecast will remain on the drier side. That said, the
combination of heat and humidity along with the stronger winds aloft
may be conducive enough to produce a few showers or storms from time
to time. This is especially the case during the afternoon and early
evening.

A sharper more pronounced upper level trough and associated surface
feature will approach the region from the Upper Great Lakes
Wednesday. This will bring a better chance for some showers and
storms for mid-week. Following this disturbance, a bubble of high
pressure will push across the Great Lakes and into our region for
Thursday.

Aside from this, heat and humidity will stick around however, the
values will be cooler than those of Sunday. Highs will generally
range in the low to mid 80s for much of the work week.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
Widespread showers and storms late this afternoon. Inside showers
and storms there are localized MVFR conditions, otherwise outside of
convection conditions are VFR. Some of the stronger storms
are producing very heavy rain and localized wind gusts over 40 kts.

In the wake of the convection, tonight will feature IFR to MVFR
cigs. The stronger storms will taper off to scattered showers from
west to east.

Outlook...

Friday...Becoming VFR. A chance of showers in the morning.
Saturday...VFR.
Sunday and Monday...Mainly VFR. A chance of showers and thunderstorms.
Tuesday...Mainly VFR with scattered showers.

&&

.MARINE...
Showers and thunderstorms this afternoon and evening. Storms
will have an elevated risk of producing strong wind gusts.

A brief period of stronger winds are expected tonight. Though
southerly wind direction will be mainly offshore, wind speeds and
waves support Small Craft Advisory over nearshore waters of far
eastern Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 11 PM this evening to 8 AM EDT
         Friday for LOZ045.

&&

SYNOPSIS...EAJ/RSH
NEAR TERM...EAJ/JLA/RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...EAJ/RSH
MARINE...EAJ/JLA/JM/RSH
Hazardous weather outlook, Jul 16, 1:30 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
130 PM EDT Thu Jul 16 2020

NYZ001-002-010>012-019-020-085-171730-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-
Southern Erie-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-013-021-171730-
Monroe-Livingston-Allegany-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-171730-
Northern Cayuga-Oswego-Jefferson-Lewis-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk that some thunderstorms late this afternoon
through this evening will become severe with damaging winds the main
threat. There is also a marginal risk for excessive rainfall with
the potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-014-171730-
Wayne-Ontario-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-171730-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ062-063-171730-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

There is a slight risk that some thunderstorms this afternoon into
early this evening will become severe with strong winds the main
threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-171730-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

There is a marginal risk that some thunderstorms late this afternoon
through this evening will become severe with strong winds the main
threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 16, 2:39 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
239 PM EDT Thu Jul 16 2020

NYZ006-161915-
Oswego-
239 PM EDT Thu Jul 16 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OSWEGO COUNTY...

At 238 PM EDT, a strong thunderstorm was located over Oswego, moving
northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Oswego, Fulton, Sandy Island Beach State Park, Pulaski, Selkirk
Shores State Park, Nine Mile Point, Mexico Point State Park, Battle
Island State Park, Scriba, Volney, New Haven, Minetto, Mexico,
Hannibal, Howardville, Furniss, Fruit Valley, Granby Center, Port
Ontario and Montario Point.

This includes Interstate 81 between exits 34 and 36.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4347 7599 4326 7660 4342 7662 4341 7662
      4346 7663 4351 7653 4356 7645 4357 7636
      4356 7631 4356 7628 4358 7626 4372 7627
      4375 7621 4368 7620 4368 7615
TIME...MOT...LOC 1838Z 237DEG 27KT 4348 7649

Kelly
Local storm report, Jul 16, 3:46 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT THU JUL 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     TSTM WND DMG     2 E BROCKPORT           43.21N  77.90W
07/16/2020                   MONROE             NY   LAW ENFORCEMENT

            MULTIPLE TREES AND WIRES DOWN AND A UTILITY POLE ON
            EAST AVE.

&&

EVENT NUMBER BUF2000873

AR
Special weather statement, Jul 16, 4:23 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
423 PM EDT Thu Jul 16 2020

NYZ002>004-011-013-014-162130-
Ontario-Livingston-Orleans-Wayne-Genesee-Monroe-
423 PM EDT Thu Jul 16 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN LIVINGSTON...SOUTHEASTERN ORLEANS...MONROE...EASTERN
GENESEE AND NORTHWESTERN ONTARIO COUNTIES...

At 422 PM EDT, thunderstorms producing heavy rain were clustered
over Churchville, or near Chili, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Canandaigua, Brockport, East
Rochester, Albion, Hilton, Webster, Fairport, Brighton, Gates-North
Gates, Hamlin Beach State Park, Ontario, Henrietta, Penfield, Le Roy,
Spencerport and Palmyra.

This includes the following highways...
 Interstate 390 between exits 10 and 12.
 Interstate 90 between exits 47 and 43.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western New York.
LAT...LON 4290 7803 4322 7824 4340 7784 4338 7775
      4328 7754 4332 7733 4290 7713
TIME...MOT...LOC 2022Z 241DEG 36KT 4311 7786

HSK
Special weather statement, Jul 16, 4:44 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Buffalo NY
444 PM EDT Thu Jul 16 2020

NYZ010-085-162130-
Southern Erie-Northern Erie-
444 PM EDT Thu Jul 16 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...

At 443 PM EDT, a strong thunderstorm was located near North Collins,
or 10 miles south of Hamburg, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
East Aurora, Boston, Eden, Colden, East Concord, Wales Center, North
Boston, Billington Heights, Concord, Holland, Sardinia, Langford,
West Falls and South Wales.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4254 7848 4251 7890 4266 7894 4282 7850
TIME...MOT...LOC 2043Z 253DEG 29KT 4259 7884

RSH
Special weather statement, Jul 16, 5:02 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Buffalo NY
502 PM EDT Thu Jul 16 2020

NYZ010>012-162145-
Wyoming-Genesee-Northern Erie-
502 PM EDT Thu Jul 16 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WYOMING...
NORTHEASTERN ERIE AND WESTERN GENESEE COUNTIES...

At 501 PM EDT, strong thunderstorms were clustered near Alden, or
near Clarence, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cheektowaga, Clarence, Batavia, Depew, Lancaster, Darien Lakes State
Park, Elma, Marilla, Pembroke, Bennington, Akron, Alden, Attica,
Pavilion, Oakfield, Elma Center, Covington, Corfu, Elba and
Alexander.

This includes Interstate 90 between exits 48A and 48.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Many areas will pick up nearly an inch of rain
in less than 30 minutes. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4278 7859 4294 7871 4313 7818 4285 7799
TIME...MOT...LOC 2101Z 243DEG 35KT 4290 7856

RSH
Special weather statement, Jul 16, 5:12 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
512 PM EDT Thu Jul 16 2020

NYZ010-019-020-085-162215-
Chautauqua-Cattaraugus-Southern Erie-Northern Erie-
512 PM EDT Thu Jul 16 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CATTARAUGUS...
ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES...

At 511 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodlawn Beach State Park to 10 miles
north of Falconer. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Depew,
Lancaster, Hamburg, East Aurora, Williamsville, Evans, Elma, Boston,
Eden, Marilla, Springville, Colden, Orchard Park, Akron and Gowanda.

This includes the following highways...
 Interstate 90 between exits 58 and 50A, and near exit 49.
 Interstate 86 near exit 15.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4213 7918 4258 7926 4259 7919 4273 7908
      4280 7892 4284 7893 4290 7891 4303 7849
      4228 7846
TIME...MOT...LOC 2111Z 263DEG 23KT 4280 7886 4226 7913

Reynolds

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 4:11 AM EDTSmall Craft AdvisoryBUF28 hr
Jul 16, 11:28 AM EDTSpecial Weather StatementBUFGenesee32 min
Jul 16, 11:57 AM EDTSpecial Weather StatementBUFGenesee33 min
Jul 16, 12:09 PM EDTSpecial Marine WarningBUF66 min
Jul 16, 12:33 PM EDTSpecial Weather StatementBUFMonroe27 min
Jul 16, 12:37 PM EDTSevere Thunderstorm WarningBUFMonroe38 min
Jul 16, 1:42 PM EDTSpecial Marine WarningBUF93 min
Jul 16, 2:12 PM EDTSpecial Marine WarningBUF22 min
Jul 16, 2:39 PM EDTSpecial Weather StatementBUFOswego36 min
Jul 16, 3:04 PM EDTSpecial Marine WarningBUF41 min
Jul 16, 3:48 PM EDTSpecial Marine WarningBUF57 min
Jul 16, 3:52 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie53 min
Jul 16, 3:53 PM EDTSpecial Marine WarningBUF67 min
Jul 16, 4:07 PM EDTTornado WarningBUFCattaraugus, Chautauqua, Erie38 min
Jul 16, 4:08 PM EDTSpecial Marine WarningBUF53 min
Jul 16, 4:13 PM EDTSevere Thunderstorm WarningBUFChautauqua62 min
Jul 16, 4:23 PM EDTSpecial Weather StatementBUFMonroe67 min
Jul 16, 4:44 PM EDTSpecial Weather StatementBUFErie46 min
Jul 16, 5:02 PM EDTSpecial Weather StatementBUFGenesee43 min
Jul 16, 5:12 PM EDTSpecial Weather StatementBUFCattaraugus, Erie63 min
Jul 16, 5:14 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie46 min
Jul 16, 5:36 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua24 min
Jul 16, 5:50 PM EDTSpecial Weather StatementBUFGenesee, Livingston, Ontario, Wayne55 min
Jul 16, 5:50 PM EDTTornado WarningBUFCattaraugus, Chautauqua40 min
Jul 16, 5:58 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie, Wyoming47 min
Jul 16, 6:32 PM EDTTornado WarningBUFCattaraugus28 min
Jul 16, 6:42 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua3 hr
Jul 16, 6:50 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus40 min
Jul 16, 6:59 PM EDTTornado WarningBUFCattaraugus31 min
Jul 16, 7:15 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus4 hr
Jul 16, 7:17 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua43 min
Jul 16, 7:42 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus48 min

Nearby

Areal Flood Warnings in New York, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.